# SDR 98ZZZX4083

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17060
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 1,993 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRAIL ASSY OF NEW 13S19646 GEAR, MARKED 7/89, 27/98, MFR 30620, IN CONJUNCTION WITH FAA AD 91-14-22 INSPECTIONS, THE GEAR WOULD NOT START INTO THE CRANKSHAFT COUNTERBORE.  INTERFERENCE WAS FOUND BETWEEN THE CRANKSHAFT COUNTERBORE ID AND THE P/N STD-1065 DOWEL DUE TO AN APPARENT OUT-OF-TOLERANCE CONDITION OF THE RADIAL POSITION OF THE DOWEL HOLE IN THE CRANKSHAFT AND/OR GEAR.  CRANKSHAFT WAS REPAIRED BY RELOCATING DOWEL HOLE AND INSTALLING OVERSIZE DOWEL.
